# SDR SWIA200514880

- Difficulty date: April 15, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 9,072 hours, 7,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD AND AFT CEILING EMERGENCY FLOOR LIGHTS INOPERATIVE.  REPLACED BULBS OPERATIONAL CHECK OK.
